# SDR REXA97155

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 676
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT TORQUE AND EGT FLUCTUATION WITH SRL AND TTL ON, TTL OFF AND NO TORQUE FLUCTUATION BUT STILL EGT FLUCTUATION.  SRL CAP LIGHT ILLUMINATED, STILL EGT FLUCTUATION WITH SRL TURNED OFF.  REMOVED AND REPLACED LEFT SIGNAL CONDITIONER.  (M)
